# SDR ASAA2022091639974

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 53,866 hours, 16,125 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

POWER INTERRUPTION CAUSED MACH TRIM FAIL CAPTION TO ILLUMINATE. WOULD NOT RESET. GROUNDED - YES. PERFORMED B737-800 FIM 22-11 TASK 801. NO FAULTS FOUND, LIGHT EXTINGUISHED AND DOES NOT COME BACK ON RECALL. OK FOR SERVICE.
